# SDR DALA2024072907540

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=579/598 AND STA X=-45 AT PAX CABIN. SUMMARY OF NRC 00453: CUSP WEB BTW STA Y=579/598 AND STA X=-45 AT PAX CABIN WAS FABRICATED PER B717 SRM 53-00-55-2R-4 AND REPLACED PER B717 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0471152)
